# SDR ABXA9700601

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99581863
- Condition: Corroded
- Location: Bs 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-INSPECTION, FOUND LEVEL 2 CORROSION ON FLOORBEAM AT FS 937 LOWER FLANGE RBL 10 TO RBL 18.  REPAIRED FLOORBEAM IAW ABX REA D953-18328MR  AND DC-9 SRM CHAPTER 53-05, FIGURE 65.
